# SDR AUS20030940

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360E
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 12843003
- Condition: Cracked
- Location: Fuselage
- Part time: 1,119 cycles
- Component: Aar, 12843004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENTRY DOOR FRAME PN 12843003 AND RT ENTRY DOOR FRAME PN 12843004 CRACKED IN AREA ABOVE SIDE WINDOW. CRACK LENGTHS APPROXIMATELY 457.2MM (18IN).
